# SDR C2XA08SH046

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 13,861 hours, 11,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT OMEGA BEAM PREVIOUS REPAIRED AT FR 20 HAS CORROSION.  MX REPAIRED LEFT OMEGA BEAM PREVIOUS REPAIRED IAW SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
